By Topic

Constrained regularized image restoration using projection on a set of regularized solutions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Taratorin, A.M. ; Dept. of Biomed. Eng., Technion-Israel Inst. of Technol., Haifa, Israel ; Sideman, S.

This article addresses a problem of constrained regularized image restoration. A consistent approach to the solution of this problem is based on minimizing the Tikhonov's (1977) regularizing functional subject to a set of constraints. It is demonstrated that a set of regularized solutions resulting from minimization of Tikhonov's functional is closed and convex and a projection operator on this set is derived

Published in:

Signal Processing, IEEE Transactions on  (Volume:44 ,  Issue: 6 )